Items where Author is "Choi, Junesang"
Group by: Item Type | No Grouping Number of items: 2. Parmar, Rakesh Kumar and Choi, Junesang (2018) The Incomplete Srivastava's Triple Hypergeometric Functions $\gamma_{A}^{H}$ and $\Gamma_{A}^{H}$. Miskolc Mathematical Notes, 19 (1). pp. 191-200. ISSN 1787-2405 (print), 1787-2413 (elecronic) Kim, Yong Sup and Choi, Junesang and Hasanov, Anvar (2011) Relations between hypergeometric Appell function F3 and Kamp´e de F´eriet functions. Miskolc Mathematical Notes, 12 (2). pp. 131-148. ISSN 1787-2405 (print), 1787-2413 (elecronic) |